# SDR UALA2009122103932

- Difficulty date: December 19, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 54,599 hours, 9,902 cycles
- Engine: Pwa PW4077
- System (JASC): 3415 · High Speed Warning
- Part: Module
- Part number: C17001BA01
- Part serial: 26
- Condition: Faulty
- Location: Alt Indicator
- Component: Indicator
- Component part number: 8220409101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STDBY ALTIMETER AND STDBY AIRSPEED PROBLEM.  A-S INDICATOR BLANKS OUT IN BOTH POSITIONS A-S POSITION AND ALSO IN ALTITUDE POSITION. BAD A-S INDICATOR. FLUSHED CENTER STATIC STBY. ACP WIRING CHECKS AND RINGOUTS. ACP LEFT PSA REPLACEMENT FOR STBY ATTITUDE FLUCTUATIONS. ALSO STBY AIRSPEED IND WAS SWAPPED INTO ALTITUDE POSITION AND THE BLANKING FOLLOWED. AFTER REPLACING A-S INDICATOR NO DISCREPANCIES FOUND. NO HITS AFTER FIVE LEGS.
